# SDR DXTA2023091895640

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 15,370 hours, 11,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904026
- Part serial: 121004589
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LEFT SIDE (FWD) EMER FLOOR LIGHTING INOP.  POWERED ON EMERGENCY LIGHTING AND DUPLICATED DISCREPANCY. PERFORMED POWER AND GROUND CHECK TO LH EMERGENCY DROPPED AISLE LIGHTING WITH NO DEFECTS NOTED. REMOVED LH FORWARD DROPPED AISLE LIGHTING ASSEMBLIES AND PERFORMED GVI. FOUND LH FORWARDMOST 48 INCH LED ASSEMBLY BROKEN AT FORWARD END WHERE ELECTRICAL CONNECTOR IS CONNECTED. VERIFIED ALL OTHER EMERGENCY LIGHTS ARE OPERATIVE AND BREAKERS ARE IN. REMOVED AND REPLACED LEFT HAND FORWARD MOST CABIN DROPPED AISLE LIGHT ASSEMBLY AND PERFORMED OPS CHECKS, OPS CHECKS GOOD. WORK PERFORMED IAW CE560XL AMM 33-20-04, ALL ACCESS CLOSED
